MAXIMAL IDEAL SPACE OF SOME BANACH ALGEBRAS AND RELATED PROBLEMS


Creative Commons License

SALTAN S. , OZEL Y.

BANACH JOURNAL OF MATHEMATICAL ANALYSIS, vol.8, no.2, pp.16-29, 2014 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 8 Issue: 2
  • Publication Date: 2014
  • Doi Number: 10.15352/bjma/1396640048
  • Title of Journal : BANACH JOURNAL OF MATHEMATICAL ANALYSIS
  • Page Numbers: pp.16-29

Abstract

Let C-A((n)) := C-A((n)) (D Chi D) denote the subspace of functions in the Banach space C-(n) (D Chi D) over bar which are analytic in the bi-disc D Chi D. We consider the subspace B-zw consisting from the functions f is an element of C-A((n)) which can be represented in the form f (z, w) = g (zw), where g is a single variable function from the disc algebra C-A (D). We prove that B-zw is a Banach algebra under the Duhamel multiplication